# SDR USAA2012022900002

- Difficulty date: February 28, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 33,812 hours, 20,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664105
- Part serial: A7179
- Condition: Faulty
- Location: L1 Door
- Part time: 23,722 hours, 13,313 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE RESULTING IN INTERMITTENT DISPLAY WHEN CLOSED.  AIRCRAFT WAS FERRIED TO CLT WHERE THE FORWARD ESCAPE SLIDE RAFT WAS REMOVED AND REPLACED.
